Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The monomial ideal of a finite meet-semilattice


Authors: Jürgen Herzog, Takayuki Hibi and Xinxian Zheng
Journal: Trans. Amer. Math. Soc. 358 (2006), 4119-4134
MSC (2000): Primary 13D02, 13H10, 06A12, 06D99
Published electronically: February 20, 2006
MathSciNet review: 2219013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Squarefree monomial ideals arising from finite meet-semilattices and their free resolutions are studied. For the squarefree monomial ideals corresponding to poset ideals in a distributive lattice, the Alexander dual is computed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13D02, 13H10, 06A12, 06D99

Retrieve articles in all journals with MSC (2000): 13D02, 13H10, 06A12, 06D99


Additional Information

Jürgen Herzog
Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, 45117 Essen, Germany
Email: juergen.herzog@uni-essen.de

Takayuki Hibi
Affiliation: Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: hibi@math.sci.osaka-u.ac.jp

Xinxian Zheng
Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, 45117 Essen, Germany
Email: xinxian.zheng@uni-essen.de

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03842-6
PII: S 0002-9947(06)03842-6
Received by editor(s): November 6, 2003
Received by editor(s) in revised form: September 2, 2004, and September 9, 2004
Published electronically: February 20, 2006
Article copyright: © Copyright 2006 American Mathematical Society